Electric-Vehicle Routing Planning Based on the Law of Electric Energy Consumption
Nan Ding,
Jingshuai Yang (),
Zhibin Han and
Jianming Hao
Additional contact information
Nan Ding: School of Automobile, Chang’an University, Xi’an 710064, China
Jingshuai Yang: School of Automobile, Chang’an University, Xi’an 710064, China
Zhibin Han: School of Automobile, Chang’an University, Xi’an 710064, China
Jianming Hao: School of Highway, Chang’an University, Xi’an 710064, China
Mathematics, 2022, vol. 10, issue 17, 1-27
Abstract:
In this paper, we establish the Electric Vehicle Routing Problem with Time Windows Based on Driving Cycles (EVRPTW-DC) to optimize the delivery routing of electric vehicles (EVs). As energy consumption may affect the maximal driving range and the recharging behavior of EVs, we first develop a nonlinear electric energy consumption model based on typical driving cycles of suburban and urban areas, with consideration of vehicle load, travel distance, and speed. An adaptive particle swarm optimization algorithm is then designed to solve the problem. Moreover, we study cases built from the actual operational data of Company J and compare the optimal delivery schemes of EVRPTW-DC and EVRPTW under the traditional linear electric energy consumption law. The results show that our nonlinear energy consumption model, which provides a better simulation of energy consumption, can lead to a more realistic delivery plan. Finally, we explore the applicability of the proposed EVPRTW-DC and discuss the conditions of using a linear electric energy consumption coefficient.
Keywords: electric vehicle; nonlinear energy consumption; green logistics; urban distribution; particle swarm optimization (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://www.mdpi.com/2227-7390/10/17/3099/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/17/3099/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:17:p:3099-:d:900605
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().